Yoga and Ayurveda Virtual Self-Care Retreat

Teacher training at Ashtanga Yoga Dublin

 

About the Retreat

This year, we are holding our first Virtual Retreat. It will take place July 17th – 22nd. We would love you to join us for five days of self-care, based on the wisdom traditions of Yoga and Ayurveda, when we will share our own personal practices with you. We will open our home on-line and invite you into our world of living Yoga and Ayurveda.

This retreat is about taking a break and nurturing yourself on every level. Remember: SELF-CARE IS NOT SELFISH. If you want to reach your full potential in the world, great self-care is essential. You cannot give to others if you are operating from a place of depletion. We have structured the retreat so that the bulk of practice takes place first thing, setting the tone for your day. Ideally, you will have time off from work so that you can use the day to rest, reflect and take time in nature. (If you have to work, that’s ok – the practice times should allow you to do that and if you miss a session, it will be recorded so you can access it at your own convenience.)

We will start with an introduction on Friday 17th Jul from 7-8pm. The format of each day Sat 18th – Wed 22nd will be as follows:

 

Retreat Schedule

Time Practice Duration Description
Morning
06:30 Centreing 20mins A daily themed intention based on the wisdom on the Bhagavad Gita and the Yoga Sutras.
06:50 Energy Movement 20mins Simple movements to integrate into your daily routine to remove stagnation from the body in preparation for asana practice.
07:10 Asana 60mins Traditional Hatha Yoga postures – dynamic morning sequences to help purify the body and remove blocks so that energy can flow efficiently.
08:10 Relaxation 10mins Guided Relaxation
08:20 Kriyas 15mins Key cleansing practices in preparation for pranayama
08:35 Pranayama 45mins Breathwork practices to balance your constitution.
09:20 Meditation 10mins Silent Practice
Midday
12:30 Cooking 60mins Join us virtually in our kitchen where we will cook a vegetarian lunch together – all recipes provided in advance so that you can cook along with us –based on Ayurveda. (We will go off-line to eat mindfully)
Evening
19:30 Ayurveda and the chakra system; self-care treatments 60mins This session will vary in its format with talks, meditations and self-care instructed treatments such as Ayurvedic Padabhyanga – foot massage using essential oils.

 

SIGN UP FOR THE RETREAT

To register for the retreat, please transfer the full fee of €295 to the following account:
BIC: AIBKIE2D and IBAN: IE60AIBK93367811916056.
 
IMPORTANT: Please read the Terms and Conditions below before making payment. When making the transfer please include your name and the identifier VIRRET.
 
Please CLICK HERE to email us that you have made the transfer and wish to register for the Retreat

 

TERMS AND CONDITIONS

  • We need a min number of 10 participants.
  • We will only take a max of 23 participants (same as our Portugal retreat).
  • The total cost of the virtual retreat is €295 – the full amount is payable to secure a place.
  • All times listed above are Irish Time (GMT+1).
  • In the week preceding the Retreat you will receive the links to register for each of the sessions.
  • You MUST register in order to access the sessions.
  • Fees paid are non-transferable.
  • Fees are non-refundable except in the case of cancellation by the organisers.